Affordable Access

Access to the full text

Free subgroups within the images of quantum representations

Authors
  • Funar, Louis
  • Kohno, Toshitake
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Nov 08, 2011
Volume
26
Issue
2
Pages
337–355
Identifiers
DOI: 10.1515/form.2011.162
Source
De Gruyter
Keywords
License
Yellow

Abstract

We prove that, except for a few explicit roots of unity, the quantum image of any Johnson subgroup of the mapping class group contains an explicit free non-abelian subgroup.

Report this publication

Statistics

Seen <100 times